# SDR SWAA2023060546113

- Difficulty date: May 6, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L KEEL BEAM BETWEEN BS727 TO BS727A AT AFT CARGO COMPARTMENT 2023-299423<[01] TOOL USED DIGITAL CALIPER P/N: 500-193-30 S/N: 0000291 DUE DATE: 12-OCT-23.;[02] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512 AND DUE DATE: 17-DEC-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE: 17-DEC-23;[04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[05] TOOLS USED: POWER PACK P/N: FMK0001764; S/N: PE1711/59885; DUE DATE: 20-DEC-23; MULTIMETER P/N: FLUKE-36; S/N: 5335022; DUE DATE: 04-JAN-24; THERMOMETER P/N: FLUKE 566; S/N: AE-405679; DUE DATE: 22-MAR-24.;[06] TOOL USED RADIOMETER PHOTOMETER PN: XRP-3000; SN: 1753759; DUE DATE: 14-OCT-23;[07] TOOL USED: POWER PACK P/N PE1068 S/N PE0318-95852 DUE DATE: 12-AUG-23.MULTIMETER P/N FLUKE 87-5 S/N 98180164 DUE DATE: 13-DEC-23. THERMOMETER P/N FLUKE 566 S/N AE-405679 DUE DATE: 22-MAR-24.;[08] REPAIRED STRINGER 27L KEEL BEAM BETWEEN BS727 TO BS727A AT AFT CARGO COMPARTMENT IAW EA# 23-153-01596 AND EA# 23-153-01596-WIP1 SEE INDIVIDUAL SIGNOFFS BELOW;[09] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
